# SDR SWAA2021082542652

- Difficulty date: April 15, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LH AFT SIDEWALL CAP STRIP CORRODED AROUND FASTNER HOLES / EVALUATE CAP STRIP AT AFT CARGO L/H AFT SIDEWALL CUP STRIP NO ALLOWABLE LIMITS FOUND IN SRM REPLACED CAP STRIP PATR # 453A2611-4 IAW BOEING DWG 453A2600 REV: A ATAG WN8091
